Two-point AG codes from the Beelen-Montanucci maximal curve

Leonardo Landi, Lara Vicino

Research output: Contribution to journalJournal articleResearchpeer-review

48 Downloads (Pure)

Abstract

In this paper we investigate two-point algebraic-geometry codes (AG codes) coming from the Beelen-Montanucci (BM) maximal curve. We study properties of certain two-point Weierstrass semigroups of the curve and use them for determining a lower bound on the minimum distance of such codes. AG codes with better parameters with respect to comparable two-point codes from the Garcia-GüneriStichtenoth (GGS) curve are discovered.
Original languageEnglish
Article number102009
JournalFinite Fields and Their Applications
Volume80
Number of pages17
ISSN1071-5797
DOIs
Publication statusPublished - 2022

Keywords

  • AG codes
  • Beelen-Montanucci curve
  • Order bound
  • Two-point code
  • Two-point Weierstrass semigroup

Fingerprint

Dive into the research topics of 'Two-point AG codes from the Beelen-Montanucci maximal curve'. Together they form a unique fingerprint.

Cite this